# SDR EIA2006064

- Difficulty date: April 29, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

ON NR 3 ENGINE START, MAINTENANCE SAW HYDRAULIC FLUID LEAKING FROM  ENGINE.  BLOCK TURN BACK, FOUND EDP WOULD LEAK IF PRESSURIZED.  DEFERRED PER MEL 29-1.  INSTALLED NEW ADAPTER RING, NUT, AND 2 PACKINGS ON EDP PRESSURE MODULE.  OPS CHK GOOD PER MM 29-11-23.
